# SDR CALA2022031700674

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737-8
- Aircraft serial: 28806
- Aircraft time: 68,857 hours, 24,661 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Sta540rbl54.60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND RBL 54.60 IS CRACKED. SUPPORT TASK NSA EMX N/R 00086.
